# SDR COMA0060816

- Difficulty date: October 6, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 5,760 hours, 5,910 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 464B
- Condition: Malfunctioned
- Location: Right
- Part time: 5,360 hours, 5,298 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RT BPSU.
